Posted by: Scott | Thursday, March 16, 2006

Botox side-effect

I heard a commercial on the radio the other day for Botox, the medication used for de-wrinkling one’s self. But now, they are promoting it for something other than what John Kerry used it for: anti-perspirant. Really, they are!

What is interesting is that at the end of the commercial, where they list “common side-effects:

  • One of them is bleeding and pain at the injection side (makes sense since it is an injected treatment)
  • The other is that you may have lack of under-arm sweat. Why they say this, I know not; this is what they are promoting, so it seems one should hope for this “side-effect,” not be warned of it!
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: